MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 13.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - HANDPIECE

DEPUY SYNTHES PRODUCTS LLC 13.5 CM QD ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - HANDPIECE
Model Number QD14-S-G1
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices and therapy dates, attachment device, therapy date unknown.This device was returned for evaluation; however, during pre-repair assessment, it was determined that the device passed all operational specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported from (b)(6) that during pre-surgery, two attachment devices were overheating.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
13.5 CM QD ANGLE ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - HANDPIECE
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9671325
Report Number1045834-2020-00210
Device Sequence Number18932835
Product Code HBC
UDI-Device Identifier00845384016465
UDI-Public00845384016465
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQD14-S-G1
Device Catalogue NumberQD14-S-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1